Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are symptoms for Vyvanse overdose?

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3698 Questions

default
Posted on Tue, 7 Jun 2016 in General Health
Question: How do you tell if your having a Vyvanse Overdose? I have took 400 mgs of vyvanse in the the last 12 hrs. I have ADHD and I usually only take 50 milligrams a day.
doctor
Answered by Dr. Erion Spaho 38 minutes later
Brief Answer:
Symptoms of overdose and the amount taken.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

Vyvanse overdose symptoms include fast breathing, confusion, hallucinations, panic, aggressiveness, muscles pain, flu-like symptoms, tremor, muscles twitching, dark urine, restlessness, irregular heartbeat.

So, if you experience any of these symptoms, probably there was an overdose.

Maximum normal dose of Vyvanse is 70 mg/day.

There are some factors that influence in overdose symptoms and these include body weight, tolerance, other drugs if any.

Since a Vyvanse overdose may be fatal, I suggest you to get evaluated medically at your nearest ER.

Hope you found the answer helpful.

Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Tremor

doctor1 MD

I ve been having a heavy feeling from my neck to the top of my head and vision is sometimes a bit blurry. I have developed slight head tremors of...

doctor1 MD

I think I am self diagnosing femoral tremors... but want to ask. I am male, 65. Average weight. When I stretch my arms my left arm will shake...

doctor1 MD

I have a slight tremor with my left hand. it s been going on for months and some days it s better than others. I have noticed recently that my...

doctor1 MD

My mum is suffering from Parkinson s for the last 6 yrs. She has been prescribed syndopa 125(1 each) 4 times a day and Ropark(once a day in the...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

hello i am having flutters in my chest feeling with a tremor and quiver feeling i have anxiety so i get confused but mu medicine for anxiety does...

doctor1 MD

My husband is 70 years old. Is a bk amputee who developed gastroparesis about a year ago. Yesterday afternoon she took a nap and when he awoke he...